# SDR SWAA2013122723668

- Difficulty date: November 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 56,461 hours, 34,716 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 540, STRINGER 22L.  REPAIRED SKIN IAW SRM & SWA EA.
